# SDR UALA2009031000659

- Difficulty date: February 27, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 59,818 hours, 22,180 cycles
- Engine: Pwa PW2037
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL TEMP EICAS.  RTFL.  AFTER DRAINING 4 GALLONS FROM GEAR BOX, CHECKED ALL CHIPS AND FOUND OK.  OPERATED ENG AT 1,27 EPR,DIFF OIL PRESS 100, SCAV OIL PRESSURE 92, OIL TEMP 140 AFTER 15 MIN RUN.  NOTE:  ENGINE WAS SHUTDOWN AFTER LANDING ROLLOUT AND WAS NOT AN IFSD.
